# SDR SWIA201126613

- Difficulty date: June 26, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 22,257 hours, 19,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6326)  ADJUSTED UPPER AFT TIE BUTTON.
